×

Found 984 Documents (Results 1–100)

100
MathJax

Stochastic optimal control of a descriptor system. (English. Russian original) Zbl 1454.93296

Cybern. Syst. Anal. 56, No. 2, 204-212 (2020); translation from Kibern. Sist. Anal. 2020, No. 2, 42-52 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Solutions and stability of some functional equations on semigroups. (English) Zbl 1447.39017

Brzdęk, Janusz (ed.) et al., Ulam type stability. Based on the conferences on Ulam type stability (CUTS), Cluj-Napoca, Romania, July 4–9, 2016 and Timisoara, Romania, October 8–13, 2018. Cham: Springer. 167-198 (2019).
MSC:  39B82 39B52
PDF BibTeX XML Cite
Full Text: DOI

Control with point observation for a parabolic problem with convection. (English. Russian original) Zbl 1436.35221

Trans. Mosc. Math. Soc. 2019, 221-234 (2019); translation from Tr. Mosk. Mat. O.-va 80, No. 2, 259-274 (2019).
PDF BibTeX XML Cite
Full Text: DOI

High-accuracy calculation of eigenvalues of the Laplacian in an ellipse (with Neumann boundary condition). (English. Russian original) Zbl 1428.65071

Dokl. Math. 99, No. 3, 260-262 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 486, No. 2, 143-146 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software